# SDR CALA2024022700563

- Difficulty date: February 20, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 104,169 hours, 13,899 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 30420003
- Part serial: 1228
- Condition: Inoperative
- Location: Steering Unit
- Part time: 68,058 hours, 7,628 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIGURATION GEAR LOW SPEED ABORT MAIN GEAR STEERING ST REQUIRE MEL FOR THE MAIN GEARS STEERING PULLED C/B ON PANEL P110 N27 FOR THE MEL SPEED WAS NORMAL. COMPLIED WITH MEL SPEED BELOW 40KNOTS AND BRAKE IS READING ZERO AND COLD. APPROVED FOR MEL 3253A MMSG 32-63020 MG STEERING POWER CONTROL ACTUATOR (RIGHT) IS UNSERVICEABLE. REPLACED RH MLG STEERING/LOCKING POWER CONTROL ACTUATOR. REF AMM32-53-03.   PERFORMED OPERATIONAL CHK AND LEAK CHECK, SATISFACTORY. REF AMM 32-53-03. REVERSED MEL.
